Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Defending semantic realism
Author: Gamble, D.
Citation: Language & Communication, 2002; 22(3):243-258
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2002
ISSN: 0271-5309
Statement of
Denise Gamble
Description: Copyright © 2002 Published by Elsevier Science Ltd. All rights reserved.
RMID: 0020020271
DOI: 10.1016/S0271-5309(02)00005-8
Description (link):
Appears in Collections:Philosophy publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.